# SDR ASAA2022062238775

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 23,354 hours, 7,170 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 106310452
- Part serial: UNJKR964
- Condition: Inoperative
- Location: #1 Engine
- Part time: 47,701 hours, 14,160 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG NO LIGHT OFF WITH RIGHT IGNITION. SUCCESSFULLY STARTED WITH LEFT IGNITION. GROUNDED - YES. REMOVED AND REPLACED IGNITER PLUG, HARNESS AND EXCITER BOX REF B737-900 AMM 74-11-01/401, 74-21-01/401 AND 74-21-02/401. AUDIBLE TEST CHECK PASSED REF AMM 74-00-00-750-801-F00.
